Exact distribution for the local score of one i.i.d. random sequence - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational Biology Year : 2001

Exact distribution for the local score of one i.i.d. random sequence

Abstract

Let X1...Xn be a sequence of IID positive or negative integer valued random variables and Hn max i j n Xi Xj the local score of the sequence The exact distribution of Hn is obtained using a simple Markov chain This result is applied to the scoring of DNA and protein sequences in molecular biology
Fichier principal
Vignette du fichier
jcb01new.pdf (207.99 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00714174 , version 1 (12-07-2012)

Identifiers

  • HAL Id : hal-00714174 , version 1
  • PRODINRA : 244855

Cite

Sabine Mercier, Jean-Jacques Daudin. Exact distribution for the local score of one i.i.d. random sequence. Journal of Computational Biology, 2001, 8 (4), pp.373-380. ⟨hal-00714174⟩
322 View
499 Download

Share

Gmail Mastodon Facebook X LinkedIn More